Location: Southeast Florida
Registered: 23 June 2015
I've been researching on the internet about topical niacinamide to help with skin hyperpigmentation. I have been considering adding it to my skin care routine, but I want to know if this could potentially damage my skin in the long run. I want to avoid 'alien chemicals' as much as possible!
I have recovered from a serious case of acne, and I hope that a niacinamide serum could help fade some of the post-acne marks and scarring. Does anybody have experience with this or any thoughts to share?
Location: Skin Biology in Bellevue, Washington - USA
Registered: 22 June 2004
Dear Scarlet sunset:
Thanks for posting your question - We are sure Dr. Pickart will comment as soon as he has the opportunity to do so.
On our forum, this question on potential benefits of niacinmide arose back in February of 2011 - See the following posts:
For help fading the look of blemishes, marks, and hyperpigmentation see our page at: www.reverseskinaging.com/hyperpigmentation.html for other great tips!
Location: Skin Biology
Registered: 15 September 2004
Niacinamide seems to be safe. There are not many human studies on its use for skin lightening but it should be safer than hydroquinone.
|Powered by Social Strata|